# SDR SWAA2015071041806

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 56,787 hours, 44,576 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 6545871523
- Part serial: 859
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME CRACKED BETWEEN FWD LOWER CAM CUT OUT.  R & R FRAME IAW EA.
